# SDR SIMA20160123002

- Difficulty date: January 23, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 42,700 hours, 35,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 19438
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD FAIRING, NR 1 CEILING & MAIN DOOR EMER LIGHTS INOPERATIVE.  R & R NR 1 BATTERY & POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A, SN 104542.
